YAO Hui-li, ZHANG Yue-jiao, HOU Sheng-nan. Almost Periodic Solutions on a Class Secondorder Differential Equations with Piecewise Constant Argument[J]. 2019, 24(3): 143-148.
YAO Hui-li, ZHANG Yue-jiao, HOU Sheng-nan. Almost Periodic Solutions on a Class Secondorder Differential Equations with Piecewise Constant Argument[J]. 2019, 24(3): 143-148.DOI: 10.15938/j.jhust.2019.03.024.
Almost periodic solutions of differential equations are more general than periodic solutions
so almost periodic solutions will be studied on a class secondorder differential equations with piecewise constant argument. A class of nonhomogeneous difference equations are constructed by the continuity of solutions at the integer point of this class of equations. The existence of almost periodic solutions and the uniqueness of this kind of solutions on this class of equations are investigated by using of eigenvalue of corresponding homogeneous difference equations
almost periodic sequence solutions of relevant difference equations and some properties of almost periodic functions and almost periodic sequences.